# SDR USAA061392

- Difficulty date: December 4, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 FWD SERVICE DOOR SILL AREA CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 53-10-02, DEFECT SIZE: .750 INCH.
